Just lately last 2 to 3 weeks have had terrible itching and rash on different parts of my body keeps me awake in the night .last night didn't get asleep to about 5am . Have been put on Azathoiprine since June . Could this bee the cause of my itching ?

Seeing prof hunt on the 8 November but don't think I can wait that long .thinking about stop taking and see if itching stops

Many thanks

3 Replies

oldest • newest
  • It may well be your new drug, I would ring up her secretary and ask if you can have a quick word, and explain how bad this is, see if you can get some advice or a new earlier appointment. MaryF

  • Thank you

    Seeing my GP on Friday

    See what he says and in Monday will call prof hunt Secatary and ask if some one can call me back and give me some advice đź‘Ť

  • Spoke to a doctor yesterday told him the only other thing I could think of that could make me feel ill was that I had had the flue jab on the 21 sept . Took sum anti histamine last night and felt good no itching or scratching . So must be the flue jab inter acting with my antiphosolipid symdrome some how ?

    Any one else had this problem

You may also like...